# SDR FDEA201107092627

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A5461273920100
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER L/E VERTICAL ANGLE HAS A CRACK 2" LONG AT LT SIDE ACCESS THRU 423AL AND STA 551.   COMPLIED WITH SB A300-54-6023.
